# SDR ASAA2025121962452

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 35,084 hours, 81,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR STICKS WHEN CLOSING. GROUNDED - YES. CLOSED MAIN CABIN DOOR FROM THE OUTSIDE AND INSDIE. FOUND NO FAULTS. APPLIED VASOLINE TO MAIN CABIN DOOR SEAL. OK FOR SERVICE.
